Can you give children's motrin and cough medicine together?

11
Karelle Nienow asked a question: Can you give children's motrin and cough medicine together?
Asked By: Karelle Nienow
Date created: Tue, Mar 2, 2021 3:24 PM
Date updated: Sat, Jul 9, 2022 6:16 PM

Content

Top best answers to the question «Can you give children's motrin and cough medicine together»

You can give them child-specific paracetamol or ibuprofen as long as they are not taking any other medicine (such as cough or cold medicine advised by your pharmacist or GP) that contains paracetamol or ibuprofen.

10 other answers

DearCustomer It depends on the age of your child. If your child is under 2 years of age, then get an approval from your child's doctor first, before giving anything for a cough. Usually in giving older children(those aged 6 years and older)a cough medicine and motrin for fever, there is not problem as long as your child is not allergic to either.

If you give any medicine to your child, always follow the manufacturer's instructions to ensure that he or she does not have more than the maximum dose. Do not give your child more than 1 cough or cold medicine at the same time, in case they contain the same active ingredient.

It is always a good idea to double check before giving your child medication.

Children's Zyrtec; Children's Mucinex Cough contains two ingredients: Dextromethorphan; Guaifenesin; Children's Zyrtec contains one: Cetirizine; All three of these drugs are considered to be safe together. There is no known interaction between them. Therefore, in this case, you should be fine giving Children's Zyrtec with Children's Mucinex Cough.

no, the allergy medicine has a tendency to control the cold and any medicine specifically for cold will always have some anti allergic salt in it. so not required to give the two medicines together. 2.7K views

If you’re experiencing symptoms of a cold or the flu, such as cough, fever, pain, and congestion, you can take both Motrin and Robitussin together.

Can I give Motrin and cough medicine at the same time? While no child younger than age four should be given cough and cold medicines, the Food and Drug Administration has approved combination drugs that mix ibuprofen (the active ingredient in Motrin) and dextromethorphan and/or pseudoephedrine (the active ingredients in Robitussin medications) for older children and adults

The FDA is cautioning parents about the dangerous health consequences of kids taking more than one medication at a time, especially if those meds have the same active ingredient. The danger happens when children are given over-the-counter drugs for both colds and allergies at the same time.

"You can definitely take them both together safely," Long said, adding that you should check with your doctor to make sure you do not have an allergy or health condition that would be a problem.

There is no known drug interaction between Zarbee's Children's Cough Syrup and Tylenol (acetaminophen). They are considered safe to take together. Zarbee's Children's Cough Syrup doesn't actually contain any pharmaceutical ingredients. According to the packaging, it contains: Dark honey; Vitamin C; Zinc gluconate; Grapefruit seed extract

Your Answer